Prime values of meromorphic functions and irreducible polynomials

Simon Davis
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 21, 2015, Number 4, Pages 36—39
Download full paper: PDF, 150 Kb

Details

Authors and affiliations

Simon Davis
Research Foundation of Southern California
8837 Villa La Jolla Drive #13595
La Jolla, CA 92039

Abstract

The existence of prime values of meromorphic functions and irreducible polynomials is considered. An argument for an infinite number of prime values of irreducible polynomials over ℤ[x] is provided.

Keywords

  • Meromorphic
  • Irreducible polynomials
  • Prime valules

AMS Classification

  • 11A41
  • 11N32

References

  1. Landau, E. (1930) Die Goldbachsche Vermutung und der Schnirelmannsche Satz, Nachrichten von der Gesellschaft der Wissenschaften zu Gottingen, 255–276.
  2. Heilbronn, H. (1931) Uber di Verteilung Primzahlen in Polynomen, Math. Ann., 104, 794–799.

 

Related papers

Cite this paper

APA

Davis, S. (2015). Prime values of meromorphic functions and irreducible polynomials. Notes on Number Theory and Discrete Mathematics, 21(4), 36-39.

Chicago

Davis, Simon. “Prime Values of Meromorphic Functions and Irreducible Polynomials.” Notes on Number Theory and Discrete Mathematics 21, no. 4 (2015): 36-39.

MLA

Davis, Simon. “Prime Values of Meromorphic Functions and Irreducible Polynomials” Notes on Number Theory and Discrete Mathematics 21.4 (2015): 36-39. Print.

Comments are closed.